# SDR AALA202412093116

- Difficulty date: November 25, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL AT LEVEL FR 68 AND STR 23 LEFT-HAND SIDE IN AFT GALLEY AREA, REPLACED EXISTING REPAIR LOCATED ON LOWER SILL PER SRM 53-41-14-300-001.
